# SDR SIMA9701903

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 014
- System (JASC): 3350 · Emergency Lighting
- Part: Fuses
- Part number: 7007552
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4082 - THREE EMERGENCY EXIT FLOOR PROXIMITY LIGHTS IN REAR OF CABIN ARE INOPERABLE.  MEL 33-22 CAT C AUTH NR 070122.  MEL'D SYSTEM PER 33-22, AND RETURNED AIRCRAFT TO SERVICE.  7-13-97 - FOUND THREE FUSES IN THE EMERGENCY LIGHT POWER SUPPLY AT 30WL BLOWN.  REPLACED SAME.  PERFORMED SYSTEM OPERATIONAL CHECK SATISFACTORILY.  AIRCRAFT RETURNED TO SERVICE.  (X)
